I was just wondering if any of you have been on Lyrica and come off of it having withdrawal symptoms? I started weaning off of it around 3 weeks ago and a week into just backing off from 300mg to 225mg I started feeling exhausted and my blood pressure took a dive sending me to the doctors office. She said my system is not regulating my blood pressure like it should and she thinks it's the Lyrica causing it. She said to go from the 225mg to 150mg for a week and then to go to 75mg for a week and then stop. Well, I started the 75mg on Tuesday night and my blood pressure seems to have leveled off still on the low side but consistent. I still feel so exhausted I can hardly move and have bee having extremely dry eyes I can hardly open and close them :( I woke up yesterday and today feeling like someone through me down the stairs and kicked me a few times! I do have Fibromyalgia so I could be having a flare where the pain and fatigue are concerned but the dry eyes is definitely not a part of that. I take Ambien CR at night or I probably wouldn't be getting any sleep. Last night I fell a sleep around 2:30 AM and woke up at 6:30 AM :( I haven't been able to get back to sleep even though I layed there and tried for hours! I know I have read different articles some saying doctors don't believe Lyrica causes withdrawal symptoms but after having under gone severe withdrawal syndrome from Valium I beg to differ because I am recognizing some of the symptoms. Oh I forgot to mention I am sweating a lot! I hate to sweat! I feel like I stink when I sweat. I have been so exhausted I can barely take a dang shower! I know it all started after I started weaning off the Lyrica but am unsure as to wether some of it is being caused from the Fibromyalgia. Can anyone help me out on this one?
TC and God bless you and yours with each step and breath you take.
I never felt any kind of withdrawls from Lyrica, then again, I have had to overcome many, many other withdrawls which would have been much worse, such as Barbituate, Opiate & Benzodiazapams (sp). If you are having withdrawls then it's just best to get over it now, and you probably already know based on your statement about Valium withdrawl, very very dangerous. Somehow, I just don't think that a Lyrica withdrawl would be very dangerous, but then again, I'm not a doctor.
Good Luck, and may God Be With You!
I was on lyrica for a few months, but since I didn't notice that they did anything for me, I was taken off of them. I didn't experience any sort of wd symptoms, but I wasnt on them all that long. I was also on percocets so that may have something to do with not experiencing the w/d symtoms. Sorry to not be of much help.
I take 75mg when needed for RLS and neuropothy, and it lays me out! I mean, a full on sleep. I was prescribed 75mg twice a day, but just couldnt take it and even come close to functioning. I keep it around now to help with W/D's and use it when i get spastic pain in my feet. It works great for that. Im sorry, but I dont get w/d from Lyrica and cant really help you with kinda dose. Im a big guy too, 6'2" and 220 pounds and that stuff layes me out! I can only handle one pill (75mg) at bed time when needed.
Best to you,
Hey - thanks for starting this thread and thanks to Dez ----- I am off the Oxy for a month and am needing something for pain -- I am really trying to consider Lyrica -- just don't want another addiction -- so, I appreciate any comments from my fellow forum mates. All the best.
i tried lyrica for 5 days for fibrmyalgia...laid out is not the word for it..i was also tongue tied...my friend gets euphoria from it and now it is her DOC...trams coming in at a close second...but no lortabs or oxy anymore! Is this good..NO...i switched to cymbalta after i did not tolerate the lyrica....stopped it 2 days ago aftyer 5 weeks...my hair is falling out and i have a quarter size bald spot i the back of my head ..i never have tolerated ADs well...so figures
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.